# SDR IPXA2020072758276

- Difficulty date: July 27, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB105517
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  LT WING FIXED L/E PANEL 517AB CRACKED AND TORN. REMOVED, FABRICATED, AND INSTALLED A NEW L/E PANEL 517AB IAW SRM 51-33-01 AND 51-35-01. (MINOR)
